VOL. 35 · NO. 6 | 2005
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 35 (6), (2005)
No abstract available
Articles
Juan A. Aledo, Luis J. Alías, Alfonso Romero
Rocky Mountain J. Math. 35 (6), 1811-1824, (2005) DOI: 10.1216/rmjm/1181069618
KEYWORDS: rigidity theorem, compact surface, second fundamental form, Gaussian curvature, Ricci curvature, Scalar curvature, Riemannian connection, 53A05, 53C45
No abstract available
Ralph Alexander, I.D. Berg, Robert L. Foote
Rocky Mountain J. Math. 35 (6), 1825-1859, (2005) DOI: 10.1216/rmjm/1181069619
KEYWORDS: 53C65, 52A38, 52A10, 26B15
No abstract available
G. Boros, J. Little, V. Moll, E. Mosteig, R. Stanley
Rocky Mountain J. Math. 35 (6), 1861-1880, (2005) DOI: 10.1216/rmjm/1181069620
KEYWORDS: rational functions, integrals, Fixed points, Eulerian polynomials, 33
No abstract available
Yanheng Ding, Cheng Lee
Rocky Mountain J. Math. 35 (6), 1881-1908, (2005) DOI: 10.1216/rmjm/1181069621
KEYWORDS: Infinite-dimensional Hamiltonian system, periodic solutions, variational method, 35A15, 35K50
No abstract available
Ralph Howard
Rocky Mountain J. Math. 35 (6), 1909-1922, (2005) DOI: 10.1216/rmjm/1181069622
No abstract available
Maria Joiţa
Rocky Mountain J. Math. 35 (6), 1923-1933, (2005) DOI: 10.1216/rmjm/1181069623
KEYWORDS: 22D30, 46L05, 46L08
No abstract available
Zdzisł aw Kamont, Jan Turo
Rocky Mountain J. Math. 35 (6), 1935-1952, (2005) DOI: 10.1216/rmjm/1181069624
KEYWORDS: 35R10, 35F25
No abstract available
T. Kashiwada, F. Martin Cabrera, Mukut Mani Tripathi
Rocky Mountain J. Math. 35 (6), 1953-1979, (2005) DOI: 10.1216/rmjm/1181069625
No abstract available
Lee Tuo-Yeong
Rocky Mountain J. Math. 35 (6), 1981-1997, (2005) DOI: 10.1216/rmjm/1181069626
KEYWORDS: Henstock variational measure, Henstock-Kurzweil integral, Absolute continuity, 26B99, 26A39, 28A12
No abstract available
Jaume Llibre, João Carlos Medrado
Rocky Mountain J. Math. 35 (6), 1999-2057, (2005) DOI: 10.1216/rmjm/1181069627
KEYWORDS: Darboux integrability, reversible vector fields, 34C05, 58F14
No abstract available
Jack T. Markin
Rocky Mountain J. Math. 35 (6), 2059-2063, (2005) DOI: 10.1216/rmjm/1181069628
KEYWORDS: Hyperconvex space, admissible set, externally hyperconvex set, Best approximation, fixed point, Nonexpansive mapping
No abstract available
L. Oubbi
Rocky Mountain J. Math. 35 (6), 2065-2087, (2005) DOI: 10.1216/rmjm/1181069629
KEYWORDS: weighted composition operators, weighted spaces of vector-valued continuous functions, 46H05, 46H99, 47B38
No abstract available
Roberto Paoletti
Rocky Mountain J. Math. 35 (6), 2089-2105, (2005) DOI: 10.1216/rmjm/1181069630
No abstract available
Jonathan Pila
Rocky Mountain J. Math. 35 (6), 2107-2112, (2005) DOI: 10.1216/rmjm/1181069631
KEYWORDS: 30E05
No abstract available
Zhongli Wei
Rocky Mountain J. Math. 35 (6), 2113-2128, (2005) DOI: 10.1216/rmjm/1181069632
KEYWORDS: singular boundary value problem, positive solution, exact structure of all solutions, properties of solutions, 34B15
No abstract available
Zhao Dongsheng, Lee Peng Yee
Rocky Mountain J. Math. 35 (6), 2129-2147, (2005) DOI: 10.1216/rmjm/1181069633
KEYWORDS: Ordered open coverings, Riemann integral, Lebesgue integral, 26A42, 03E04
No abstract available
Index
Rocky Mountain J. Math. 35 (6), 2149-2154, (2005) DOI: 10.1216/rmjm/1181069634
No abstract available
Back to Top